このエントリーをはてなブックマークに追加
ID 15020
file
creator
subject
α-harmonic functions
(Non)tangential limits
L p Hölder space
NDC
Mathematics
abstract
Our aim in this paper is to prove the existence of tangential limits for Poisson integrals of the fractional order of functions in the L p Hölder space on half spaces.
journal title
Potential Analysis
volume
Volume 25
issue
Issue 1
start page
29
end page
36
date of issued
2006-08
publisher
Springer
issn
0926-2601
ncid
publisher doi
language
eng
nii type
Journal Article
HU type
Journal Articles
DCMI type
text
format
application/pdf
text version
author
rights
Copyright (c) 2006 Springer "The original publication is available at www.springerlink.com"
relation is version of URL
http://dx.doi.org/10.1007/s11118-005-9004-y
department
Graduate School of Science